Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 52, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2023, 6:57 PM CDT for Meeker County, Wright County, Minnesota. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 6:57 PM CDT (23:57 UTC)
- Expired
- Jul 13, 2023, 7:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Meeker County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 77 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:24 PM CDT | HAIL 1.25 | 2 Ne Darwin, MN | Report from mPING: Half Dollar (1.25 in.). |
| Jul 13, 7:30 PM CDT | HAIL 1.75 | 2 N Dassel, MN | Late LSR - Golf ball sized hail 2 miles north of Dassel, MN via social media. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 12.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
388
WUUS53 KMPX 132357
SVRMPX
MNC093-171-140045-
/O.NEW.KMPX.SV.W.0052.230713T2357Z-230714T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
657 PM CDT Thu Jul 13 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
West central Wright County in central Minnesota...
Northeastern Meeker County in central Minnesota...
* Until 745 PM CDT.
* At 657 PM CDT, a severe thunderstorm was located 7 miles west of
Watkins, or 25 miles northeast of Willmar, moving southeast at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Watkins around 705 PM CDT.
Litchfield around 710 PM CDT.
Other locations in the path of this severe thunderstorm include
Dassel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4532 9440 4532 9438 4528 9438 4529 9427
4522 9406 4498 9431 4498 9436 4522 9472
4533 9465
TIME...MOT...LOC 2357Z 302DEG 32KT 4528 9456
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH4 follow-up statements
311
WWUS53 KMPX 140007
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
707 PM CDT Thu Jul 13 2023
MNC093-171-140045-
/O.CON.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
707 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WEST CENTRAL WRIGHT AND NORTHEASTERN MEEKER COUNTIES...
At 707 PM CDT, a severe thunderstorm was located 6 miles south of
Watkins, or 23 miles north of Hutchinson, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dassel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4532 9440 4532 9438 4528 9438 4529 9427
4522 9406 4498 9431 4498 9436 4521 9469
4533 9461
TIME...MOT...LOC 0007Z 302DEG 32KT 4523 9445
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH890
WWUS53 KMPX 140017
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
717 PM CDT Thu Jul 13 2023
MNC093-171-140045-
/O.CON.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
717 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WEST CENTRAL WRIGHT AND EASTERN MEEKER COUNTIES...
At 717 PM CDT, a severe thunderstorm was located 7 miles northeast of
Litchfield, or 20 miles north of Hutchinson, moving southeast at 35
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Litchfield, Annandale, Dassel, French Lake, Forest City, Darwin and
Litchfield Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4528 9438 4529 9427 4522 9406 4498 9431
4498 9436 4519 9466 4532 9449
TIME...MOT...LOC 0017Z 303DEG 29KT 4519 9440
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH915
WWUS53 KMPX 140031
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
731 PM CDT Thu Jul 13 2023
MNC093-171-140045-
/O.CON.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
731 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WEST CENTRAL WRIGHT AND EASTERN MEEKER COUNTIES...
At 731 PM CDT, a severe thunderstorm was located near Dassel, or 16
miles north of Hutchinson, moving southeast at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Litchfield, Dassel, French Lake, Forest City and Darwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4526 9426 4520 9408 4498 9431 4498 9436
4509 9452 4522 9447 4528 9438
TIME...MOT...LOC 0031Z 298DEG 27KT 4513 9431
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH054
WWUS53 KMPX 140041
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
741 PM CDT Thu Jul 13 2023
MNC093-171-140050-
/O.EXP.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
741 PM CDT Thu Jul 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WRIGHT AND
EASTERN MEEKER COUNTIES WILL EXPIRE AT 745 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Meeker and western Wright.
LAT...LON 4526 9426 4520 9408 4498 9431 4498 9436
4509 9452 4522 9447 4528 9438
TIME...MOT...LOC 0040Z 302DEG 32KT 4509 9423
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:38 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 13, 3:38 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 338 PM CDT Thu Jul 13 2023 .DISCUSSION...(This evening through Thursday) Issued at 336 PM CDT Thu Jul 13 2023 KEY MESSAGES: - Warmer, above-normal temperatures through Saturday, cooler to start next week, then warmer again mid-to-late next week. - Scattered showers and thunderstorms through Friday with potential for a few strong to severe thunderstorms today into this evening. - No beneficial widespread precipitation forecast over the next week. - A return of Canadian wildfire haze/smoke to the area Friday into the weekend. TODAY... Current radar imagery reveals a cluster of thunderstorms along and south of I-90. A few sites in N IA have reported 40+ kt gusts associated with the TS clusters. This initiation is running a few hours earlier than what guidance had so the assumption is we'll continue to see additional development over SW MN with an agitated CU field present on visible imagery. Temperatures have warmed into the mid to upper 80s across the region with dew points in the mid to upper 60s across W and S MN where the better low level moisture plume is present. Further north, diurnal mixing has lowered the dew points across the Twin Cities and portions of central MN. This should limit TS potential until later in the afternoon/evening hours. The culprit for scattered TS in the Twin Cities can be tracked back to NW MN where an area of showers and storms has developed over the past hour or two. Forecast soundings indicate 30 to 40kts of shear with plenty of instability but the lack of significant low level forcing should be the limiting factor for today's potential. If outflow boundaries begin to get into play we could see locally enhanced TS potential. The SPC SWO maintained a slight risk across S MN into the Twin Cities. Main severe hazard will be the potential for damaging winds and large hail with any strong to severe storms that. TONIGHT through THURSDAY... Precip chances will gradually shift southeast overnight. The best chances for rain will be S MN, W MN, and W WI but we're not expecting any widespread beneficial rain with this event. Any rainfall received from storms today/tonight will not make an improvement with the ongoing drought and the hit-and-miss nature of storms will mean most areas will receive little to no rain while others receive highly localized heavy rain. Low stratus or patchy dense fog could develop outside of the Twin Cities late tonight. Forecast dew point depressions will be near-zero for a few hours before sunrise Friday morning. The other concern is the return of Canadian wildfire smoke to the region Friday into Saturday. Guidance brings in a dense swath of smoke arriving from the northwest and encompassing much of Minnesota into western Wisconsin on Friday. An Air Quality Alert was issued by the MPCA for the entire state to address degraded air quality associated with the wildfire smoke. This would also bring a return of hazy sky/visibility conditions that go along with wildfire smoke. I've opted to continue with Haze to the gridded/text products but should model continuity provide higher confidence, explicit Smoke mention along with reduced visibilities may also needed to be added to the forecast. Friday will bring another chance for scattered showers and storms across the Upper MS valley that will be diurnally driven. A cold front will move through on Saturday which will bring cooler-than- normal temperatures for the second half of the weekend into early next week. A few rain showers may occur over our WI counties Saturday afternoon as another embedded sfc trough pivots thru the upper low over east-central Canada. However, precipitation chances dry up as the weekend progresses as the low drops south into the Upper Great Lakes this weekend. This will bring drier, continental polar airmass into our region, which should greatly decrease any low level moisture necessary for precipitation. With already relatively dry mid-levels we will remain dry through the middle of next week. Temperatures will rebound toward the end of the forecast period with highs back into the mid 80s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1223 PM CDT Thu Jul 13 2023 Some MVFR cigs remain over western WI with isol SHRA just outside of our WI sites. VFR conditions will prevail from this afternoon through tonight. The primary forecast concern is the potential precip chances/timing. Scattered SHRA/TSRA from late this afternoon through tonight but forecast confidence remains low with timing/placement. Best timing of precip looks to be after 00z this evening across central MN and after 02/03z E MN and W WI so have opted to not mention precip at this point and let CAMs come into better agreement on the timing/placement of such activity before adding it into the TAFs. Another concern for Friday AM is the potential for patchy low stratus/BR development with dew point depressions near 0. Finally, Friday afternoon will see the return of Canadian wildfire smoke but I've opted to keep HZ out from non-MSP sites for now. KMSP... VFR this afternoon with SCT diurnal CU with southwesterly winds gusting up to 20kts. Primary concern is later this evening with potential for -SHRA and TS to move across the site. Given the low confidence with this event, introduced only a PROB30 for TSRA. Fog is possible to develop early tomorrow morning but confidence lacked with inclusion in the TAF at this time. /OUTLOOK FOR KMSP/ SAT...VFR. Wind W 10-15 kts. SUN...VFR. Wind W 15G30 kts. MON...VFR. Wind NW 15G30 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...BPH/RMD
Hazardous weather outlook, Jul 13, 2:44 PM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 244 PM CDT Thu Jul 13 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 244 PM CDT Thu Jul 13 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms will develop across S and W MN this afternoon. A few storms over central through southern Minnesota may be strong to severe, potentially producing damaging winds or large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Canadian wildfire smoke will return to the region Friday and lasting into the weekend. There is an Air Quality Alert on Friday for the entire state of Minnesota due to degraded air quality. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon into tonight.
In the hours before
Special weather statement, Jul 13, 6:29 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
629 PM CDT Thu Jul 13 2023
MNZ049-140000-
Stearns MN-
629 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of north central
Stearns County through 700 PM CDT...
At 629 PM CDT, Doppler radar was tracking a strong thunderstorm over
Melrose, or 28 miles southwest of Little Falls, moving southeast at
30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Freeport around 635 PM CDT.
St. Anthony around 640 PM CDT.
Other locations in the path of this storm include Albany and Avon.
This includes Interstate 94 in Minnesota between mile markers 132 and
153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
&&
LAT...LON 4567 9489 4577 9481 4565 9440 4549 9459
TIME...MOT...LOC 2329Z 297DEG 27KT 4568 9476
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHLocal storm report, Jul 13, 6:38 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
638 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM Hail 1 N Melrose 45.69N 94.81W
07/13/2023 M1.00 inch Stearns MN Law Enforcement
pea to quarter sized hail.
0635 PM Hail 3 W New Sweden 44.40N 94.25W
07/13/2023 E1.25 inch Nicollet MN Public
Report from mPING: Half Dollar (1.25 in.).
&&Special weather statement, Jul 13, 6:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
643 PM CDT Thu Jul 13 2023
MNZ049-057-058-140030-
Kandiyohi MN-Stearns MN-Meeker MN-
643 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northern Meeker,
south central Stearns and eastern Kandiyohi Counties through 730 PM
CDT...
At 643 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paynesville, or 21 miles northeast of Willmar, moving southeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watkins.
This includes U.S. Highway 12 between mile markers 96 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
&&
LAT...LON 4529 9426 4525 9426 4505 9445 4532 9485
4543 9472
TIME...MOT...LOC 2343Z 298DEG 29KT 4533 9470
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHSpecial weather statement, Jul 13, 6:46 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
646 PM CDT Thu Jul 13 2023
MNZ041-048-140030-
Pope MN-Douglas MN-
646 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of southwestern Douglas
and northwestern Pope Counties through 730 PM CDT...
At 646 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kensington, or 17 miles southwest of Alexandria, moving southeast at
25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lowry and Starbuck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.
&&
LAT...LON 4579 9527 4558 9552 4571 9576 4589 9576
4590 9575
TIME...MOT...LOC 2346Z 302DEG 23KT 4580 9569
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHLocal storm report, Jul 13, 6:49 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
649 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Hail Freeport 45.67N 94.69W
07/13/2023 M1.75 inch Stearns MN Fire Dept/Rescue
&&
BPHLocal storm report, Jul 13, 6:57 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
657 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM Hail Albany 45.63N 94.57W
07/13/2023 M1.75 inch Stearns MN Fire Dept/Rescue
&&The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:27 PM CDT | Special Weather Statement | MPX | Freeborn | 33 min |
| Jul 13, 3:30 PM CDT | Special Weather Statement | MPX | Freeborn | 15 min |
| Jul 13, 4:03 PM CDT | Special Weather Statement | MPX | Faribault | 27 min |
| Jul 13, 5:36 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville | 28 min |
| Jul 13, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 23 min |
| Jul 13, 5:48 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 27 min |
| Jul 13, 5:50 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 25 min |
| Jul 13, 5:55 PM CDT | Special Weather Statement | MPX | Stearns | 35 min |
| Jul 13, 6:01 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns | 44 min |
| Jul 13, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 27 min |
| Jul 13, 6:11 PM CDT | Special Weather Statement | MPX | Todd | 34 min |
| Jul 13, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 34 min |
| Jul 13, 6:15 PM CDT | Special Weather Statement | MPX | Meeker | 30 min |
| Jul 13, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet | 34 min |
| Jul 13, 6:29 PM CDT | Special Weather Statement | MPX | Stearns | 31 min |
| Jul 13, 6:33 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 43 min |
| Jul 13, 6:39 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 36 min |
| Jul 13, 6:43 PM CDT | Special Weather Statement | MPX | Meeker | 47 min |
| Jul 13, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 45 min |
| Jul 13, 6:46 PM CDT | Special Weather Statement | MPX | Pope | 44 min |
| Jul 13, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.